# SDR FDEA201605181657

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE SKIN CUT OUT, AT STATION 659.7174, TRACK 10, CORNER 13, FOUND CRACK APPROX 3/16 INCH IN LENGTH.  REPAIR CARRIED OUT IAW SRM 57-40-02-2R FIG 201 REPAIR 7.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
